Group actions on Jacobian varieties.

A. Rojas

Revista Matemática Iberoamericana (2007)

  • Volume: 23, Issue: 2, page 397-420
  • ISSN: 0213-2230

How to cite

top

Rojas, A.. "Group actions on Jacobian varieties.." Revista Matemática Iberoamericana 23.2 (2007): 397-420. <http://eudml.org/doc/43600>.

@article{Rojas2007,
author = {Rojas, A.},
journal = {Revista Matemática Iberoamericana},
keywords = {Jacobian varieties; Riemann surfaces; group actions; Riemann's existence theorem; geometric signature},
language = {eng},
number = {2},
pages = {397-420},
title = {Group actions on Jacobian varieties.},
url = {http://eudml.org/doc/43600},
volume = {23},
year = {2007},
}

TY - JOUR
AU - Rojas, A.
TI - Group actions on Jacobian varieties.
JO - Revista Matemática Iberoamericana
PY - 2007
VL - 23
IS - 2
SP - 397
EP - 420
LA - eng
KW - Jacobian varieties; Riemann surfaces; group actions; Riemann's existence theorem; geometric signature
UR - http://eudml.org/doc/43600
ER -

NotesEmbed ?

top

You must be logged in to post comments.